MAUDE Adverse Event Report: ENCORE MEDICAL L. P. ALTIVATE ANATOMIC SHOULDER SYSTEM; ALTIVATE ANATOMIC, OFFSET HUMERAL HEAD, 46X18

ENCORE MEDICAL L. P. ALTIVATE ANATOMIC SHOULDER SYSTEM; ALTIVATE ANATOMIC, OFFSET HUMERAL HEAD, 46X18
Model Number 520-46-318
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to loose glenoid component.Revised to reverse.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to loosening.The previous surgery and the surgery detailed in this event occurred 2 years and 1 month apart.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loosening.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, prolonged overhead activities, inadequate soft tissue support, patient activities or trauma.There were no findings during this evaluation that indicate the reported devices were defective.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
ALTIVATE ANATOMIC SHOULDER SYSTEM
Common Device Name
ALTIVATE ANATOMIC, OFFSET HUMERAL HEAD, 46X18
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key11655085
Report Number1644408-2021-00277
Device Sequence Number19717276
Product Code KWS
UDI-Device Identifier00190446176220
UDI-Public(01)00190446176220
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K162024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2025
Device Model Number520-46-318
Device Catalogue Number520-46-318
Device Lot Number878U1038
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-07-000, LOT 888U1242; 521-07-242, LOT 891U1065; 520-07-000, LOT 888U1242; 521-07-242, LOT 891U1065
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR